MAUDE Adverse Event Report: CARDINAL HEALTH MONOJECT SAFETY 3ML, 23 X 1; SYRINGE, PISTON

CARDINAL HEALTH MONOJECT SAFETY 3ML, 23 X 1; SYRINGE, PISTON
Model Number 11832310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Event or Problem Description
Customer reports: healthtrust wants us to do an investigation regarding lot 01104020.According to them, the needles are loose on the syringe.Additional information provided on (b)(6) 2023 stated that although they have not had a needlestick, er staff have expressed concerns regarding the needles being loose and falling off.
 
Additional Manufacturer Narrative
Per additional information received on (b)(6) 23, the following fields have been updated.Section b5 - description summary initially, it was reported that there were no needle sticks, however there was one contaminated needle stick that occurred.Section h6 - health effect clinical code initially was coded as: 4582 and should have been coded as 2462.
 
Event or Problem Description
Per additional information received on (b)(6) 23, the needle fell off following the injection and employee attempted to grab it.It did not need removed from the patient.Previously, it was reported that there was no needle stick, however it has been communicated that one contaminated needle stick did occur with a staff member.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.Based on historical data a corrective and preventive action has been initiated to address the reported issue.

Brand Name
MONOJECT SAFETY 3ML, 23 X 1
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17024967
Report Number1282497-2023-10761
Device Sequence Number15344900
Product Code FMF
UDI-Device Identifier10884521544567
UDI-Public10884521544567
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number11832310
Device Catalogue Number11832310
Device Lot Number01104020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
05/17/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/05/2023
08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown